# SDR IPXA2023071893687

- Difficulty date: July 18, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 20,808 hours, 12,480 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Part serial: NA
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL1 DOOR DAMPER HAS LOW PRESSURE.SERVICED DOOR DAMPER W/REF TO A300 AMM 52-10-14-0301.
